Semiparametric transformation models for semicompeting survival data
Article first published online: 21 APR 2014
© 2014, The International Biometric Society
Volume 70, Issue 3, pages 599–607, September 2014
How to Cite
Lin, H., Zhou, L., Li, C. and Li, Y. (2014), Semiparametric transformation models for semicompeting survival data. Biometrics, 70: 599–607. doi: 10.1111/biom.12178
- Issue published online: 22 SEP 2014
- Article first published online: 21 APR 2014
- Manuscript Accepted: 1 MAR 2014
- Manuscript Revised: 1 FEB 2014
- Manuscript Received: 1 APR 2013
All Supplemental Data may be found in the online version of this article.
|biom12178-sm-0002-SuppData-S2.rar||71K||Supporting Information Code.|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.